Contents of CMUC 2015 (3)


Driss Aiat Hadj Ahmed, Rachid Tribak
Jordan automorphisms of triangular algebras II
Comment.Math.Univ.Carolin. 56,3 (2015) 265-268 Abstract

S. Ebrahimi Atani, S. Dolati Pish Hesari, M. Khoramdel
A co-ideal based identity-summand graph of a commutative semiring
Comment.Math.Univ.Carolin. 56,3 (2015) 269-285 Abstract

Jiří Tůma, Jiří Vábek
On the number of binary signed digit representations of a given weight
Comment.Math.Univ.Carolin. 56,3 (2015) 287-306 Abstract

Elmiloud Chil, Mohamed Mokaddem, Bourokba Hassen
Orthosymmetric bilinear map on Riesz spaces
Comment.Math.Univ.Carolin. 56,3 (2015) 307-317 Abstract

Ioana Ghenciu
Property \bf{(wL)} and the reciprocal Dunford-Pettis property in projective tensor products
Comment.Math.Univ.Carolin. 56,3 (2015) 319-329 Abstract

Zbigniew Lipecki
Order boundedness and weak compactness of the set of quasi-measure extensions of a quasi-measure
Comment.Math.Univ.Carolin. 56,3 (2015) 331-345 Abstract

Abderrahman Retbi
On the class of positive almost weak^{\star} Dunford-Pettis operators
Comment.Math.Univ.Carolin. 56,3 (2015) 347-354 Abstract

Rodrigo Hernández-Gutiérrez, Paul J. Szeptycki
Some observations on filters with properties defined by open covers
Comment.Math.Univ.Carolin. 56,3 (2015) 355-364 Abstract

Lucia R. Junqueira, Alberto M. E. Levi
Reflecting character and pseudocharacter
Comment.Math.Univ.Carolin. 56,3 (2015) 365-376 Abstract

Jan Spěvák
Module-valued functors preserving the covering dimension
Comment.Math.Univ.Carolin. 56,3 (2015) 377-399 Abstract